# SDR UHLA2015011900038

- Difficulty date: January 19, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000235
- Aircraft time: 14,649 hours, 10,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RT CABIN SERVICE DOOR EXIT MARKING SIGN CRACKED IN SEVERAL PLACES.  R & R THE FWD RT CABIN SERVICE DOOR EXIT MARKING SIGN LENS REF AMM 33-50-17, OPS TEST SATISFACTORY.
